Orland Park, IL
A 42-year-old male asked:
I passed a kidney stone one week ago and psin meds constipated me. now i have flat to penicil thin stool and excess mucus. what can cause this?
1 doctor answer • 1 doctor weighed in
Internal Medicine 17 years experience
Constipation: This may very well be related to your bowel recovering from a bout of drug(likely opioid) induced constipation. Sometimes, when motility is acute affected it can take time for things to normalize. You may want sure your fiber intake is good, along with you staying hydrated, and active(activity helps constipation). If things fail to resolve in the next several days to week seek in person help.
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsAnswered >2 years ago
Last updated Aug 19, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.